# SDR DL76S020887

- Difficulty date: July 29, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 46,743 hours, 22,379 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Line
- Part number: 000AE968D0165
- Part serial: 000
- Condition: Leaking
- Location: Rt Acmp To Fltr
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT HYD QUANITY SYSTEM TO ZERO RETURN TO LAS VEGAS           CA FND LINE TO RT ACMP LEAKING, RPLD SAME.
